MAUDE Adverse Event Report: TITAN SPINE MEQUON RESEARCH CENTER ENDOSKELETON TT INTERBODY SYSTEM; DRIVER, PROSTHESIS

TITAN SPINE MEQUON RESEARCH CENTER ENDOSKELETON TT INTERBODY SYSTEM; DRIVER, PROSTHESIS
Model Number 4200-1036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding an instrument used for fusion therapy.It was reported that the inserter was broken off when being malleted into the patient.There was no fragment left or contact with the patient.There were no symptoms reported.There were no further complications reported regarding the event.

Brand Name
ENDOSKELETON TT INTERBODY SYSTEM
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
TITAN SPINE MEQUON RESEARCH CENTER
6140a west executive drive
mequon WI 53092
MDR Report Key11617388
Report Number3006340236-2021-00007
Device Sequence Number3086022
Product Code HWR
UDI-Device Identifier00191375030201
UDI-Public00191375030201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4200-1036
Device Catalogue Number4200-1036
Device Lot NumberY191207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1